Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the subgroups of the Picard group


Author: Hermann V. Waldinger
Journal: Proc. Amer. Math. Soc. 16 (1965), 1373-1378
MSC: Primary 20.60; Secondary 10.21
DOI: https://doi.org/10.1090/S0002-9939-1965-0190234-5
MathSciNet review: 0190234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, M. Lazard, et J.-P. Serre, Sous-groupes d'indice fini dans $ {\text{SL}}(n,Z)$, Bull. Amer. Math. Soc. 70 (1964), 385-392. MR 0161913 (28:5117)
  • [2] L. R. Ford, Automorphic functions, Chelsea, New York, 1929.
  • [3] R. Fricke and F. Klein, Vorlesungen über die Theorie der automorphen Funktionen, Teubner, Leipzig, 1897.
  • [4] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [5] W. Hurewicz, Zu einer Arbeit Von O. Schreier, Abh. Math. Sem. Univ. Hansischen 8 (1930), 307-314.
  • [6] F. Klein and R. Fricke, Vorlesungen über die Theorie der Modulfunktionen, Teubner, Leipzig, 1890.
  • [7] J. Lehner, Discontinuous groups and automorphic functions, Math Surveys, No. 8, Amer. Math. Soc., Providence, R. I., 1964. MR 0164033 (29:1332)
  • [8] W. Magnus, Untersuchungen über einige unendliche diskontinuirliche Gruppen, Math. Ann. 105 (1931), 52-74. MR 1512704

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.60, 10.21

Retrieve articles in all journals with MSC: 20.60, 10.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190234-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society